Okay, For starters, I am a past heroin/ oxycontin addict. I have been taking suboxone (not prescribed) for the past two and a half months, without problem, it helped my withdrawals. By the way: I take it intraveously (I do not care to hear anyones afflictions with this method) Now since I dont get it prescribed, I have to rely on people I know to buy it from. However, all the idiots in this town have switched to subutex (the white pills). This is a huge problem for me. I began taking subutex (iv) about five days ago, and EVERY TIMe i take it, no more than an hr later do I begin to feel very nauseous, sometimes throwing up, and this lasts all day. Also, I feel this horrible tension and dull pain in the front part of my skull, beneath my face, and on my head. I also feel very horrible chills.ANd sometimes my head starts pounding and doesnt stop all day, this is excruciating. At first, I thought I was getting cotton fever since I shoot it, but I have come to the conclusion that there is no way bacteria keeps getting in there when I am very sterile, and the degree of sickness after injection varies each day... This morning was perhaps the worst subutex pain ive ever felt. I woke up at approximately 8:30, painfully shivering, but my body was literally on fire. My boyfriend said I felt way too hot, he took my temp at it read 104.4 , my head was also pounding, and I was pretty much screaming and crying for hours, I finally fell asleep and woke up at about 1 pm drenched in sweat, and I mean soaked. Can someone please tell me what is going on??? Is this a reaction my body is having or just temporary side effects? Please help!
You need to understand what Subutex is. Subutex is the brand name of buprenorphine. Buprenorphine is a thebaine derivative with powerful analgesia approximately 20-40x more potent than morphine. Buprenorphine is a partial agonist and antagonist of the opioid receptors in the central nervous system which means when its molecule binds to a receptor , it will transduce only a partial response in contrast to a full agonist such as morphine. Buprenorphine also has very high binding to the opioid receptors such that the opioid receptor antagonists (e.g. naloxone) only partially reverse its effects. This means that an overdose of buprenorphine cannot be easily reversed. So, in answer to your question, some formulations of Subutex are specifically made to prevent IV use. Since you don't know which ones you are buying, it will be hard to tell whether it is the ones you can use safely or not, so I would stay away. Have you ever tried getting clean? It is not impossible. A human body was not created to be doped up. We function far better when our receptors are not blocked by crap. You might want to think about it. You sound like a bright young person, capable of finding a vein and maintaining sterility. You would go much further in life if you are not on drugs at all. See if you can spare a few minutes and read a few of my blogs by clicking on my name (in blue) and then blogs. You might just find some of them interesting. Good luck to you and stay well.
I am not a doc but what you describe sounds alot like severe withdrawals. I know if you take suboxone with a full opiate agonist-the traditional drugs of abuse-it will cause you to go into immediate withdrawal. I am not sure if subutex is the same since it only contains buprenorphine without an opiate blocker, but it is something to consider when trying to figure out the cause of your symptoms. Just so u know where my experience comes from, I have been an addict about 6 years; I went from vicodin to iv use of morphine, oxycontin, heroin, whatever I could find. I know very well the pull of shooting up, will put whatever I can find in a needle so I would never judge you. I began suboxone 3 years ago in rehab and have also had subutex. I recently switched to methadone because I realized suboxone was the cause of my insomnia. So far I am very happy with the switch. I am not worried about how hard methadone is to stop because I expect to be on a maintenance dose the rest of my life anyway. It takes not only withdrawals but the obsessive thoughts of getting drugs out if my head, which is priceless. I live a normal healthy productive life. One reason I became an addict is my depression which the drugs helped. Suboxone never did, but im finding that the methadone has those antidepressive qualities. This is also priceless to me since I've tried so many antidepressants and none seem to work any more. I guess what im saying is that figure out what works best for u and don't worry what other people think not even on here. Alot of people don't agree with my choice either but its working for me.good luck, write me privately if you wanna talk
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.